# SDR F3LA2014091101070

- Difficulty date: September 11, 2014
- Submitted: September 11, 2014
- Operation: Air carrier
- Aircraft: N919FR
- Make and model: Airbus A319-111
- Aircraft serial: 1980
- Aircraft time: 38,965 hours, 19,089 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Part number: D55280001008
- Part serial: CC2663
- Condition: Debonded
- Location: Lt Elevator
- Part time: 38,965 hours, 19,089 cycles
- Component: Elevator, Airbus
- Component part number: D55280001008
- Stage of operation: IN
- How discovered: T
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT ELEVATOR UPPER SURFACE INDICATION IS IRREGULAR IN SHAPE & BLACK IN COLOR.  REPAIRED LT ELEVATOR IAW SRM 55-21-11 PB 201.  WORK ACCOMPLISHED ON NR 40656 WORK ORDER 1162 C8 S2 CHECK.
